?

Log in

Previous | Next

You learn something new every day.

Life lesson number 1156:

Do not share the fact that you keep your jaw strongly clenched, or that you spent three days obsessively cleaning the house with very little sleep, with your psychiatrist.

Unless your objective is to get Klonopin added to your walking pharmacy.

Which it was.

Comments

( 6 thoughts — Whatcha' think? )
kodakrome
Feb. 6th, 2006 07:04 pm (UTC)
i love klonopin, i'm not going to lie.
darkjenna
Feb. 6th, 2006 07:05 pm (UTC)
Jaw clenching may be part of the Ultram. I do that especially when I'm really tired after taking it. I'll keep that in mind when I go to mine on Friday. Hang in there.
trshtwns01
Feb. 7th, 2006 03:37 pm (UTC)
It's also a side effect of the Zoloft. Ultram has started acting weird on me and now makes me hyper and agitated. Still kills the pain a bit, so I still have to take it sometimes. I just have to remember to take it in the morning. If I take it after about 4 pm I can give up any possibility of sleep.

However, I have yet to take the Klonopin and Ultram together. He said there is the possibility it might make me sleepier, so I'm hopeful that it might make the side effects of Ultram less for me :) That would be GREAT.
jillions
Feb. 6th, 2006 08:35 pm (UTC)
side effects
"Klonopin can also cause aggressive behavior, agitation, anxiety, excitability, hostility, irritability, nervousness, nightmares, sleep disturbances, and vivid dreams."

"More common side effects in panic disorder may include:
Allergic reaction, constipation, coordination problems, depression, dizziness, fatigue, inflamed sinuses or nasal passages, flu, memory problems, menstrual problems, nervousness, reduced thinking ability, respiratory infection, sleepiness, speech problems."

Sounds just as bad as what it's supposed to "fix." Yikes. I hope you don't experience these effects!!



trshtwns01
Feb. 7th, 2006 03:43 pm (UTC)
Re: side effects
Yeah, but have you read the side effects of just about ANY drug? They are just as scary.

Would you take a drug that had this listed as risks?:

- Thrombophlebitis
- Arterial thromboembolism
- Pulmonary embolism
- myocardial infarction
- cerebral hemorrhage
- hypertension
- gallbladder disease
- hepatic adenomas, carcinomas or benign liver tumors
- Nausea and vomiting
- Gastrointestinal symptoms
- breakthrough bleeding, spotting or change in menstrual flow
- Temporary infertility
- Edema
- Melasma
- Change in weight
- Cholestatic jaundice
- Migraine
- Rash
- Mental depression
- Reduced tolerance to carbs
- and others

Sounds pretty bad...but those are all reactions that can happen with birth control pills. :)
jillions
Feb. 7th, 2006 04:52 pm (UTC)
Re: side effects
Yes, I know those are the possible side-effects of birth control pills. I read the inserts on everything I take & if there isn't an insert, I go find it on the web. There is a trade-off on all medications. Is the risk worth the potential benefit? In most cases, yes, because the risk is extremely slight. In other cases, such as those who are over 35 who smoke and take birth control and/or who have a lifestyle in and of itself that's not the greatest, e.g. overweight, high cholesterol, etc., the risk is much, much higher. What we poke down our own throats is always our own choice. I hate taking any meds, but it appears I'm going to be stuck with some sort of anti-depressant forever. That sucks. I hate taking the crap and resent that something in my brain isn't working like it should.

At any rate, *everyone* should know exactly what they are taking. From what I've seen, most have no clue what the possible side effects are, and they blythely take what some doctor prescribes. Fortunately, that's neither you nor I.
( 6 thoughts — Whatcha' think? )